# SDR ASAA2020021083125

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 24,955 hours, 8,089 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE CAPTAIN'S MCDU WENT BLANK FOR ABOUT 30 SECONDS. MCDU "CALL", "FAIL", "MSG", AND "OFST" AS WELL AS "EXEC" LIGHT ILLUMINATED. NO OTHER INDICATIONS AND MCDU OPERATED NORMALLY AGAIN UNTIL LANDING. AFTER LANDING, BOTH FMCS LOST FMC INFORMATION AND "SINGLE FMC OPERATION" APPEARED IN F/O'S MCDU SCRATCHPAD AND FMC P/RST LIGHT ILLUMINATED. GROUNDED - YES. FMC BITE PER B737-900 FIM 34-61 TASK 801 SHOWED FAULT FOR MCDU-L REPORTED BY BOTH FMCS, FMC-R PROGRAM FAULT REPORTED BY FMC-R, AND FMC-L ETHERNET FAULT FOR FMC-R REPORTED BY FMC-L. ACCOMPLISHED T/S FOR MCDU BLANKING PER FIM 34-61 TASK 804 AND FOR FMC-R PROGRAM FAULT PER FIM 34-61 TASK 807 AND 34-61 TASK 837 - INITIAL EVALUATION DID NOT CONFIRM FAULTS. PERFORMED FMCS OPERATIONAL TEST PER B737-900 AMM 34-61-00-710-801 - ALL TESTS PASS.
